# SDR 03FDEA01384

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 31,317 hours, 8,935 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1897403
- Part serial: AQD041
- Condition: Failed
- Location: Bleed Air
- Part time: 4,824 hours, 1,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

MOMENTARY INDICATION OF NR 2 BLEED MANF FAILURE. (RED LIGHT ON OVERHEAD AND RED   LINE ON NR 2 BLEED MANF SYNOPTIC). ASC DEPRESSURIZED NR 2 MANF. QRH PROCEDURES  ACCOMPLISHED. PHONE PATCH W/MEM GOC ADVISED TO CONTINUE TO NANDI. PERFORMED   DECAY CHECK AND DECAY CHECK FAILED PER JRH. OPENED ENGINE PER MM REF 71-10-00-2   AND INSPECTED FOR BLOWN DUCTS AND LEAKS. NO DISCREPANCIES NOTED. PER MFC  FAULT OPENED PRECOOLER AREA AND FOUND PRECOOLER LEAKING.    REMOVED AND REPLACED PRECOOLER PER MM REF 36-13-01-2-2.OPS AND LEAK CHECK   GOOD. PERFORMED DECAY CHECK AGAIN PER JRH AND DECAY PASSED.CLOSED ENG & PATIO PER MM REF 71-10-00-2-1. DUE TO AIR TURN BACK.
